# SDR FDEA2019060311193

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 79,913 hours, 25,894 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284D
- Part serial: 1983
- Condition: Faulted
- Location: Right
- Part time: 7,600 hours, 4,953 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

PDIS  914     24-20  9178     30MAY19  MNL  OPEN  U  LOGPAGES:2951455  DURING DESCENT INTO RPLL, THE FOLLOWING EICAS INDICATIONS DISPLAYED:  R GEN,  R BUS,  R UTILITY BUS,  R EEC.  QRH PROCEDURE ACCOMPLISHED TO UNEVENTFUL LANDING.   FACT 02JUN19 09:04   CAN U  REMOVED AND REPLACED THE RH GCU PER AMM24-22-02-4,BPCU BITE TEST NO FAULT PER   FIM24-20-00-2.RAN BOTH ENGINES IDLE 20 MINUTES,NO FAULT FOUND.DMI CLEARED AND   STICKER REMOVED.A/C OK FOR SERVICE.
